A Family of Solutions of the IVP for the Equation x'(t) = ax(...), ... >>1
Aequationes mathematicae, Tome 9 (1973), pp. 273-280
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1973__9_136356,
author = {MELVIN HEARD},
title = {A {Family} of {Solutions} of the {IVP} for the {Equation} x'(t) = ax(...), ... >>1},
journal = {Aequationes mathematicae},
pages = {273--280},
year = {1973},
volume = {9},
zbl = {0268.34015},
url = {http://geodesic.mathdoc.fr/item/AM2_1973__9_136356/}
}
MELVIN HEARD. A Family of Solutions of the IVP for the Equation x'(t) = ax(...), ... >>1. Aequationes mathematicae, Tome 9 (1973), pp. 273-280. http://geodesic.mathdoc.fr/item/AM2_1973__9_136356/